# SDR USAA2011101000004

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 30,081 hours, 19,792 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE, SMELL OF BURNED TOAST IN REAR OF CABIN.  FLIGHT ATTENDANTS COMPLAINED OF BURNING EYE AND THROATS.  ALSO, ON DESCENT AT LOWER ALTITUDE (BELOW 15,000), BOTH PILOTS NOTICED ACRID SMELL.  FOUND HYDRAULIC LINES LOOSE IN FORWARD CARGO IN AIR MIXER COMPARTMENT.  PERFORMED JOB CARD 26L000021001 AND 26L000021002.
